# SDR CALA2023050901444

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N2748U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64994
- Aircraft time: 18,620 hours, 2,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: 53g
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EMERGENCY LIGHT OPERATIONAL TEST FOUND PAX SEAT 53G FLOOR PROXIMITY LIGHT INOP REF HAECO NON-ROUTINE NO.9456320 - ORIGINATED BY EMP V903179 SPEC NO.B777-33-3-7031. PERFORMED BY EMP V903179, THE PAX SEAT 53G FLOOR PROXIMITY LIGHT ASSY REPLACED AND PERFORMED TEST FOUND NORMAL REFER AMM 33-51-05 -960-802 REV 97.
